Bootstrapping generalized linear models with random regressors

Lee, Kee-Won, Kim, Choongrak, Sohn, Keon Tae, Jeong, Kwang Mo . Journal of the Korean Statistical Society 1992. 21 :70-79

Locate this article in:

Bibtex

@article{CIS-106952,
  Author = {Lee, Kee-Won and Kim, Choongrak and Sohn, Keon Tae and Jeong, Kwang Mo},
  Title = {Bootstrapping generalized linear models with random regressors},
  Journal = {Journal of the Korean Statistical Society},
  Volume = {21},
  Year = {1992},
  Pages = {70--79},
  Keywords = {}
}

Similar articles